# SDR HEEA113270

- Difficulty date: December 17, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N746P
- Make and model: Skrsky S76C
- Aircraft serial: 760623
- Aircraft time: 45 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 7655009006108
- Part serial: 5907
- Condition: Failed
- Location: Nr 2
- Part time: 979 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 DC GENERATOR FAILED IN FLIGHT, WOULD NOT RESET.  RETURNED TO DEPARTURE.  MAINTENANCE FOUND THE STARTER GENERATOR SHAFT SHEARED.  REPLACED THE STARTER GENERATOR.
